On permutations of order dividing a given integer

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    We give a detailed analysis of the proportion of elements in the symmetric group on n points whose order divides m, for n sufficiently large and m≥n with m=O(n).
    Original languageEnglish
    Pages (from-to)125-142
    JournalJournal of Algebraic Combinatorics
    Volume26
    DOIs
    Publication statusPublished - 2007

    Fingerprint Dive into the research topics of 'On permutations of order dividing a given integer'. Together they form a unique fingerprint.

    Cite this